Journal of Differential Geometry

Equivariant $K$-theory and completion

M. F. Atiyah and G. B. Segal

Full-text: Open access

Article information

Source
J. Differential Geom. Volume 3, Number 1-2 (1969), 1-18.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214428815

Digital Object Identifier
doi:10.4310/jdg/1214428815

Mathematical Reviews number (MathSciNet)
MR0259946

Zentralblatt MATH identifier
0215.24403

Subjects
Primary: 57.40
Secondary: 18.00

Citation

Atiyah, M. F.; Segal, G. B. Equivariant $K$-theory and completion. J. Differential Geom. 3 (1969), no. 1-2, 1--18. doi:10.4310/jdg/1214428815. https://projecteuclid.org/euclid.jdg/1214428815.


Export citation

References

  • [1] D. W. Anderson, Thesis, Berkeley, 1963.
  • [2] M. F. Atiyah and F. Hirzebruch, Vector bundles and homogeneous spaces, Proc. Sympos. Pure Math. Vol. 3, Amer. Math. Soc. 1961, 7-38.
  • [3] M. F. Atiyah, Characters and cohomology of finite groups, Inst. Hautes Etudes Sci. Publ. Math. No. 9 (1961) 23-64.
  • [4]M. F. Atiyah, K-theory and reality, Quart. J. Math. Oxford Ser. 17 (1966) 367-386.
  • [5] M. F. Atiyah, K-theory, Benjamin, New York, 1967.
  • [6] M. F. Atiyah, Bott periodicity and the index of elliptic operators, Quart. J. Math. Oxford Ser. 19 (1968) 113-140.
  • [7] M. F. Atiyah and I. G. Macdonald, Introduction to commutative algebra, Addison-Wesley, Reading, Mass., 1969.
  • [8] M. F. Atiyah and D. Tall, Group representations, -rings and the J-homomorphism, Topology 7 (1969) to appear.
  • [9] M. F. Atiyah, R. Bott and A. Shapiro, Clifford modules, Topology 3 (1964) suppl. 1, 3-38.
  • [10] G. E. Bredon, Examples of differentiable group actions, Topology 3 (1965) 115-122.
  • [11] A. Dold, Partitions of unity in the theory of fibrations, Ann. of Math. 78 (1963) 223-255.
  • [12] A. Grothendieck and J. Dieudonne, Elements de geometrie algebrique III. Etude cohomologique des faisceaux coherents. I, Inst. Hautes Etudes Sci. Publ. Math. No. 11 (1961).
  • [13] A. Grothendieck and J. Dieudonne, Technique de descente et theoremes d'existence en geometrie algebrique II, Seminaire Bourbaki, 12ieme annee, 1959-60, Exp. 195.
  • [14] F. Hirzebruch, Singularities and Exotic spheres, Seminaire Bourbaki, l8ieme annee 1965-66, Exp. 314.
  • [15] J. W. Milnor, Construction of universal bundles I, Ann. of Math. 63 (1956) 272-284.
  • [16] J. W. Milnor, Axiomatic homology theory, Pacific J. Math. 12, (1962) 337-341.
  • [17] G. B. Segal, Equivariant K-theory, Inst. Hautes Etudes Sci. Publ. Math. No. 34 (1968) 129-151.
  • [18] G. B. Segal, Equivariant K-theory, The representation-ring of a compact Lie group, Inst. Hautes Etudes Sci. Publ. Math. No. 34 (1968) 113-128.